Hope all your lo are doing ok and that all of you are managing to stay sane throughout the experiences of Dr's, tests, hospitals etc.
Its been a while since I have been on here so thought I would give a quick update or where we are with Jack.
Following on from an appointment with Dr S we removed cetirizine and ketetofin from his meds only to watch him go massively down hill. He stopped eating, his diorrehea got worse, his breathing was awful, he was awake every night from midnight until 6am, refluxing was awful......in general it was a nightmare. Both James and I literally only just managed to hold it together.
We had to put in an emergency email to Dr S who was amazing and came straight back to us telling us to put him back on the drugs and also to go ahead and put him on a 25 day course of prednisolone steriod.
We are now into day 5 and it is like living with the tazmanian devil. We were warned it might cause hyperactivity but OMG...put him with my 4 year old and havoc has been wreaked!!!!!! We are hoping this is only temporary and he may settle down with it....(God I hope so). Does anyone else have experience of this drug?
He continues to be very hit and miss with his food and has not gained weight since January. We had a phone consultation with a dietician Rosan Meyer recommended by Dr S who says he needs to be on a high calorie diet and her concern is that he is not absorbing what he should be into his body. He has recently started screaming for periods during the day that he has 'tummy ache' and will just cuddle into me, cry and continue to repeat 'tummy ache'. We are wondering if it is because he is getting older and is more aware of it now? Any ideas from anyone?
Jack remains on omeprazole, cetirizine, ketetofin, moteluekast, prednisolone, nalcrom, and a clenil inhaler and creams for his eczma.
LOL to you all and thanks for finding the time to maybe reading this and replying if you have any knowledge or experience of the above
the nalcrom is a mast cell stabilizer. The cetirizine and ketetofin are both anti histamines and help to de-sensitise the lower bowel. The omeprazole is a reflux medicine. The moteleukast is an asthma drug to help with the allergies in the eosophogus. The clenil inhaler is to help with the wheezing and constant cough. He is also still on neocate activ formula and we have been told not to stop it but to up his intake of this to make sure he is getting all the nutrients he needs. The new steriods are to supress his immune system to allow the inflamation in his duodenum to simmer down.
Certainly when we took him off the anti histamines (cetirizine and ketetofin) he became very poorly, we wonder whether those medications are holding the levels of eosinophils at bay. (these are what have been found in his duodenum which cause the inflamation).
Without all of these drugs we know he would become very poorly very quickly.
How is your lo doing ?